Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

tylenol #4

has anyone else taken this?
does it make you sick or anything like that??

I am in the process of getting dental work done, and they gave me vicodin and tylenol #4 to use for pain, and sheesh. this knocks me on my butt!!!

anyone else feel like they've been through a whirl wind after taking one?

Answer Question
 
AliciaO

Asked by AliciaO at 1:42 AM on Jan. 7, 2009 in Health

Level 3 (14 Credits)
Answers (6)
  • I feel like I'm in HEAVEN after I take any sort of pain medication. Wish I was you right now:)
    Anonymous

    Answer by Anonymous at 1:44 AM on Jan. 7, 2009

  • I am VERY pregnant and in VERY much pain and would love some right now!!!!
    scaredmommy08

    Answer by scaredmommy08 at 1:45 AM on Jan. 7, 2009

  • i'm not sure if this stuff is all that great! lol
    its 2x stronger than the tylenol #3. my nose is numb!

    i'm out of the vic. so thats why i took this stuff.
    AliciaO

    Answer by AliciaO at 1:58 AM on Jan. 7, 2009

  • Tylenol # 4, is basically tylenol with codeine. However though u should not take vicodin and tylenol at the same time. Vicodin already has tylenol, and too much tylenol can result in liver damage. I'm surprised the doctor would prescribe you both.
    Reggie2

    Answer by Reggie2 at 8:44 AM on Jan. 7, 2009

  • i'm not taking them at the same time. she did it because they cover different pains. one isn't as strong so thats why. she didn't want me to get 'hooked' on the stronger one.
    AliciaO

    Answer by AliciaO at 11:44 AM on Jan. 7, 2009

  • stick with the vicoden. if that don't get rid of it eat another one.
    Kristina.C

    Answer by Kristina.C at 3:03 PM on Jan. 7, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN